MathSciNet Relay Station
MathSciNet bibliographic data
MR642613 (83b:46021) 46B20 (47D30)
Lima, Ȧsvald On $M$-ideals and best approximation. Indiana Univ. Math. J. 31 (1982), no. 1, 27–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement